# SDR UIEA2025101901274

- Difficulty date: October 19, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 82,205 hours, 9,929 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW PRESSURE ON SLIDE BOTTLES ON UPPER LEFT DOOR (18332AP)( R/R SLIDE & OPS CHK OK IAW AMM 25-68-00. )
